Continuous differential equations and their difference analogues
Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 796-799
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_4_a5,
author = {A. M. Nakhushev},
title = {Continuous differential equations and their difference analogues},
journal = {Doklady Akademii Nauk},
pages = {796--799},
year = {1988},
volume = {300},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a5/}
}
A. M. Nakhushev. Continuous differential equations and their difference analogues. Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 796-799. http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a5/